mental-health-icon
Anxiety disorders
Taking 0.5 mg etizolam and PAROX 25 SR for anxiety. Negative thoughts, palpitation while sleeping. Are they side effects? Do I need to discontinue?
217 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

No complete the course of medicine I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "juhi parashar -psychotherapist " for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
HI.. Yes they do have .... Along they make you dependent on its Medicine... "Deep Homoeopathic Clinic"..will help you to come out from this problem.. We treat through homoeopathic medicine which have no side effects along with counseling sessions... Assure results you will seen in 21days. We conduct online consultation and medicine provided through our courier services.. Happy to help you.. Regards Dr Poonam Solanki..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Hi The medicines that you are taking are sufficient enough to control your symptoms, they are not side effects of the medicines, it's your problem for which you are taking those medicines. Slowly those symptoms will get controlled with current treatment, please continue & visit your doctor on time. Thank you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.